Table of Contents
ISRN Applied Mathematics
Volume 2014, Article ID 791418, 6 pages
http://dx.doi.org/10.1155/2014/791418
Research Article

Mathematical Model of Stock Prices via a Fractional Brownian Motion Model with Adaptive Parameters

School of Mathematics, Institute of Science, Suranaree University of Technology, Nakhon Ratchasima 30000, Thailand

Received 13 February 2014; Accepted 30 March 2014; Published 7 April 2014

Academic Editors: F. Sartoretto and C. Zhang

Copyright © 2014 Tidarut Areerak. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Tidarut Areerak, “Mathematical Model of Stock Prices via a Fractional Brownian Motion Model with Adaptive Parameters,” ISRN Applied Mathematics, vol. 2014, Article ID 791418, 6 pages, 2014. https://doi.org/10.1155/2014/791418.